Fixed point and common fixed point theorems on ordered cone \(b\)-metric space over Banach algebra

Volume 13, Issue 1, pp 22--33
Publication Date: August 28, 2019 Submission Date: April 07, 2019 Revision Date: July 01, 2019 Accteptance Date: July 23, 2019


Sharafat Hussain - Department Mathematics, Quaid i Azam University, Islamabad, Pakistan. - Department of Mathematics, Women University of Azad Jammu and Kashmir Bagh, AJK, Pakistan.


In this work, we obtain some fixed point and common fixed point theorems of comparable maps satisfying certain contractive conditions on partially ordered cone b-metric space over Banach algebras. Some examples are also provided to illustrate the main results presented in this paper, which extend and generalize several known results in cone b-metric spaces.